Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Periodic solutions of systems of differential equations


Author: Irving J. Epstein
Journal: Proc. Amer. Math. Soc. 13 (1962), 690-694
MSC: Primary 34.45
DOI: https://doi.org/10.1090/S0002-9939-1962-0144008-9
MathSciNet review: 0144008
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.45

Retrieve articles in all journals with MSC: 34.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0144008-9
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society